# SDR USAA2010031790596

- Difficulty date: March 10, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 57,120 hours, 38,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 883 BETWEEN S24R TO S25R.  REPAIRED FUSELAGE SKIN AT BS 883 BETWEEN S24R TO S25R IAW B737 SRM 53-00-01.
